# SDR ASAA0640203

- Difficulty date: February 28, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 27,443 hours, 14,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 907-1007
- Component: Chord
- Component part number: 6552878U102
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR MOPSILL IS CORRODED (INNER CHORD).  REMOVED CORRODED INNER CHORD INSTALLED NEW INNER CHORD IAW SRM 51 40 02.
